Existence of solution to supply chain models based on partial differential equation with discontinuous flux function

M. Herty, Ch Jörres, B. Piccoli

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We consider a recently proposed model byArmbruster etal. (2011). [2] for supply chains with finite buffers. The continuous model is based on a scalar conservation law and discontinuous flux function. A suitable reformulation of the model is introduced and studied analytically. The latter include waves with infinite negative wave speed. Using wave-front tracking, existence of solutions is obtained for supply chains and sequences of supply chains. Numerical results are presented.

Original languageEnglish (US)
Pages (from-to)510-517
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume401
Issue number2
DOIs
StatePublished - May 15 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Discontinuous flux
  • Front tracking
  • Supply chains

Fingerprint Dive into the research topics of 'Existence of solution to supply chain models based on partial differential equation with discontinuous flux function'. Together they form a unique fingerprint.

  • Cite this